MAUDE Adverse Event Report: ARTHREX, INC. UCL INTERNAL BRACE IMPLANT SYSTEM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. UCL INTERNAL BRACE IMPLANT SYSTEM; BIO SOFT TISSUE FIXATN FASTNR
Model Number UCL INTERNAL BRACE IMPLANT SYSTEM
Medical Device Problem Codes Component Missing (2306); Material Deformation (2976)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 04-mar-2026, a sales representative reported via email that one of the swivelocks from an ar-7715 ucl internalbrace implant system was missing the anchor and included only an eyelet.Additionally, during the procedure, the drill guide warped.This issue was discovered during a ucl repair with internalbrace procedure on (b)(6) 2026.Additional information was received on 09-mar-2026: the drill guide warped gradually while drilling the pilot hole for the first anchor in the humerus.The deformation was limited to warping, with no chipping or material loss observed.The procedure was not delayed, and no additional anesthesia was required.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
UCL INTERNAL BRACE IMPLANT SYSTEM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24690442
Report Number1220246-2026-01655
Device Sequence Number9771101
Product Code MAI
UDI-Device Identifier00888867220980
UDI-Public(01)00888867220980(11)250513(17)290430(10)15435447
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUCL INTERNAL BRACE IMPLANT SYSTEM
Device Catalogue NumberAR-7715
Device Lot Number15435447
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown